Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1970, Volume 6, Number 6, Pages 1064–1072 (Mi de1010)  

The behavior of the solution of a boundary value problem for a second order quasilinear parabolic equation as $t\rightarrow \infty $

Yu. P. Gor'kov

Sverdlovsk Branch of the V. A. Steklov Mathematical Institute of the USSR Academy of Sciences

Full text: PDF file (980 kB)

Bibliographic databases:
UDC: 517.955.4
Received: 06.01.1969

Citation: Yu. P. Gor'kov, “The behavior of the solution of a boundary value problem for a second order quasilinear parabolic equation as $t\rightarrow \infty $”, Differ. Uravn., 6:6 (1970), 1064–1072

Citation in format AMSBIB
\Bibitem{Gor70}
\by Yu.~P.~Gor'kov
\paper The behavior of the solution of a boundary value problem for a second order quasilinear parabolic equation as $t\rightarrow \infty $
\jour Differ. Uravn.
\yr 1970
\vol 6
\issue 6
\pages 1064--1072
\mathnet{http://mi.mathnet.ru/de1010}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=274974}
\zmath{https://zbmath.org/?q=an:0211.13304}


Linking options:
  • http://mi.mathnet.ru/eng/de1010
  • http://mi.mathnet.ru/eng/de/v6/i6/p1064

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:53
    Full text:26

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022